# SDR QXEA200500412

- Difficulty date: February 3, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND WING, LEFTHAND FUEL TANK PANEL 522CT, PANEL REBATE WS 117.50 TO WS 157.825, FRETTING CORROSION ON TOP SURFACE OF REBATE AROUND PANEL ANCHOR NUT ATTACH HOLES.  REPAIRED IAW Q400 SRM 57-10-30-320-002, RD 8/4-57-429, ISSUE 1 AND HORIZON AIR EA 6-57-308.
